Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

General relations between Bernoulli, Euler, and allied polynomials


Author: E. T. Bell
Journal: Trans. Amer. Math. Soc. 38 (1935), 493-500
MSC: Primary 11B68; Secondary 05A10
MathSciNet review: 1501824
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11B68, 05A10

Retrieve articles in all journals with MSC: 11B68, 05A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1935-1501824-4
PII: S 0002-9947(1935)1501824-4
Article copyright: © Copyright 1935 American Mathematical Society